- Volume 33 Issue 3
GENERALIZED VECTOR-VALUED VARIATIONAL INEQUALITIES AND FUZZY EXTENSIONS
- Lee, Byung-Soo (Department of Mathematics Kyungsung University ) ;
- Lee, Gue-Myung (Depatment of Applied Mathematics Pukyong National University ) ;
- Kim, Do-Sang (Depatment of Applied Mathematics Pukyong National University )
- Published : 1996.08.01
Recently, Giannessi  firstly introduced the vector-valued variational inequalities in a real Euclidean space. Later Chen et al.  intensively discussed vector-valued variational inequalities and vector-valued quasi variationl inequalities in Banach spaces. They [4-8] proved some existence theorems for the solutions of vector-valued variational inequalities and vector-valued quasi-variational inequalities. Lee et al.  established the existence theorem for the solutions of vector-valued variational inequalities for multifunctions in reflexive Banach spaces.